# SDR SWIA200515912

- Difficulty date: November 20, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 21,288 hours, 31,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR EXTERIOR OVERWING EMERGENCY LIGHT INOP ON RT SIDE.  RELAMPED EMERGENCY LIGHT AS REQUIRED.
